# SDR IPXA2017050116672

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 48,398 hours, 15,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HARD TO OPEN AND CLOSE.  FOUND AFT RETAINER SEAL RUBBING DOOR.  REPLACED FWD AND AFT RETAINER SEAL IAW AMM 52-11-01.
